# SDR UPS08853599

- Difficulty date: September 29, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REMOVE AND REPLACE WITH SRM REPAIR.  EFN 8941997-55.  ORIGINAL N/R 5 34204 LEFT CUSP MEMBRANE CRACKED AT LBL 45 BETWEEN FS 1580-1600.  REMOVED DOUBLER VERIFIED CRACK STOP DRILLED IAW SRM 53-02-00-0.  REINSTALLED DOUBLER AND VERIFIED REPAIR COMPLIES WITH DC-8 SRM 53-02-00-0 FIG 23.
